# SDR AUS20021065

- Difficulty date: September 23, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE VIBRATION CAUSED INFLIGHT SHUTDOWN.
